# SDR FDEA201510193279

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 787 hours, 17,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFIGHT CHECK FOUND EMER LIGHT TEST INTERMITTENT.  FOUND TEST SWITCH S1-402 INTERMITTENT.  R & R SWITCH S1-402.  EMER LIGHTS TESTED OK.
